# SDR DALA2019122307481

- Difficulty date: December 22, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 51,895 hours, 26,951 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR/ AFT CARGO FAULT AT FL370 AFT CARGO DOOR INDICATED OPEN ON DOORS PAGE PRESSURE NORMAL. PER A319 TSM 32-31-00-810-866-A PERFORMED OPERATIONAL TEST OF AFT CARGO PER A319 AMM 52-32-00. CHECKS GOOD. NO FAULTS.
